When I used to take Geodon 120mg and Budeprion 150 XL, I would experience eye pain after driving and using the computer sometimes even for short durations. This didn't seem to be a problem before I had started taking these medications. Now cold air seems to cause more eye pain. It seems like if I eat more when I take my medication I have more problems with my eyes. I did read somewhere Invega absorption is increased in the presence of food. I went to an ophthalmologist and she said nothing was wrong with my eyes. Lately I've been thinking it may be due to dry eyes. Psychotropic medications I believe cause dry eyes. Now I am on Invega 6mg and Buproprion 150 XL and the problem seems to have decreased some though I still have trouble. I have been dealing with this since 2007 and this issue is affecting my work and personal life severely. If anybody can offer any advice I would appreciate it.